Chrysin gel, lowers estrogen?
09-12-2013 02:47 AM
So another night and my nipples are getting puffy again, im noticing this is becoming a trend these last 3 nights. And with it comes the numbing and my penis shrinks a little. This feels like my estrogen is high, I dont want this to keep happening i would like to treat it asap, can i ask why i shouldnt get the erase to lower the estrogen? Cause days keep passing and this is happening at night and i dont want my chest to keep getting bigger.... At this rate I cant wear shirts my size because its starting to become noticable and my nipples are starting to point out oc my shirts. I feel i need to stop this soon. Should i get the erase or another suppliment to stop this gyno asap or should i wait and save to see another doctor? Which might take two or three weeks since all the decent endo's in my area charge around 200$ for just the visit plus any bloodwork which is more. Im really wanting to get the erase to help stop this gyno cause it is reallllly starting to concern me.
09-12-2013 05:48 PM
If anyone can give some advice I would appreciate it, I really wanna know if I should get the erase cause my gyno is showing up during the day now and my penis is feeling numb along with it..... I was feeling better for over a month and noticed these symptoms coming back. Its always the gyno flare up that tells me when im gonna start feeling weird. I called an endocrinologist and they wanted to charge 400$ for just the visit and 600$ for complete labs.
09-12-2013 07:20 PM
Yikes man those prices are ridiculous. Unfortunately this has gone from from a supplement issue to a medical one, hence noones input on the matter. Obviously you are free to use Erase if you want; and I don't see why not except for the fact it may screw with whatever treatment the Doc/ Endo puts you on.
Originally Posted by Junior2491
Serious Nutrition Solutions Representative
Send Your SNS Barcodes Back in to Earn Free Product! More Info --> goo.gl/51Ccuh
09-12-2013 09:48 PM
I know the price is crazy. And its that these doctors dont care or dont seem to want to help. Whats really bothering me is this gyno and when I get the flare ups
I know that the numbnesss comes with it. What really confuses me is why the doctor didnt check my estrogen levels if they were taking blood tests (I mentioned the gyno). He prescribed me the Chrysin and mentioned HCG but didnt strongly reccomend that one, but im currently not taking anything at all right now or since I stopped the finasteride. Wouldnt the erase do what the chrysin is supposed to do but better which is lower my estrogen? And that will stop the gyno flare ups and high estrogen symptoms?
03-01-2014 12:32 AM
Hey Bros I'm very late on this thread (haven't been on these forums in a long time). Junior2491 (OP) what has happened since you last posted? I'm interested in finding out any updates on your situation, what you decided to do, etc. I noticed you kept mentioning about Erase but even a PES rep suggested not using it. (I had a bad experience with Erase btw, used it for 2 weeks and it seemed to INCREASE my estro - weight gain (water -though I wonder if fat too), decreased or no libido, itchy nipples. Perhaps that's just me, or perhaps because I was kind of overweight at the time of using it, but still....
How do you other posters feel about him starting with something "milder" like DIM, Nettle root extract, etc.? At least until further actual medical diagnosis, workup, etc? This one sounds DEEP, I wonder if it really is the finasteride that caused all this? But yea it sounds like it's beyond just supps now. I'm interested to hear opinions from more knowledgeable folks on just generally regaining normal hormonal BALANCE esp after using meds and/or supps that throw things off?? (Sorry for the possible hijack OP).
03-01-2014 12:52 AM
By the way I too am amazed that your doc could have taken your symptoms and history and at the end of it merely prescribe Cialis (along with the chrysin gel) and refer you for Psych. Sorry you had to go through so much crap there.
03-01-2014 08:01 AM
This is an expensive treatment do?
Similar Forum Threads
By squatmonster in forum Supplements
Last Post: 04-14-2011, 10:02 AM
By superone in forum Male Anti-Aging Medicine
Last Post: 03-22-2008, 04:02 PM
By sjfou in forum Supplements
Last Post: 08-10-2007, 11:30 AM
By lilman in forum Supplements
Last Post: 02-09-2006, 05:08 PM
By FullyBuilt in forum Anabolics
Last Post: 08-28-2003, 05:19 PM